CORC  > 山东大学
A relationship between linear stability and index of oscillations for Lagrangian equation at higher order zones
Wang, Feng; Li, Shengjun; Zou, Yumei
刊名NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
2019
卷号47页码:178-187
关键词Linear stability Topological index Lagrangian equation Nonresonance conditions
DOI10.1016/j.nonrwa.2018.10.014
URL标识查看原文
公开日期[db:dc_date_available]
内容类型期刊论文
URI标识http://www.corc.org.cn/handle/1471x/4544723
专题山东大学
作者单位1.Changzhou Univ, Sch Math & Phys, Changzhou 213164, Peoples R China.
2.Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peo
推荐引用方式
GB/T 7714
Wang, Feng,Li, Shengjun,Zou, Yumei. A relationship between linear stability and index of oscillations for Lagrangian equation at higher order zones[J]. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS,2019,47:178-187.
APA Wang, Feng,Li, Shengjun,&Zou, Yumei.(2019).A relationship between linear stability and index of oscillations for Lagrangian equation at higher order zones.NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS,47,178-187.
MLA Wang, Feng,et al."A relationship between linear stability and index of oscillations for Lagrangian equation at higher order zones".NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS 47(2019):178-187.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace